# SDR AALA201806059007

- Difficulty date: May 11, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE LEFT ELEVATOR SKIN BETWEEN RIBS 8 & 9,  6.5 INCHES FROM RIB 8 AND 16.5 INCHES FROM THE TRAILING EDGE.  REPAIRED THE ELEVATOR UPPER SKIN IAW SRM 55-21-11-300-005 PARA 2A.
